Simply no hidden variables

Jordan, Thomas F. ; Sudarshan, E. C. G. (1991) Simply no hidden variables American Journal of Physics, 59 (8). pp. 698-700. ISSN 0002-9505

PDF - Publisher Version

Official URL:

Related URL:


It is shown very simply that for any two observables represented by Hermitian operators that do not commute, there is a state for which there is no joint probability distribution for the two observables.

Item Type:Article
Source:Copyright of this article belongs to American Institute of Physics.
Keywords:Observables; Quantum Mechanics; Hidden Variables; Hermitian Operators
ID Code:51278
Deposited On:28 Jul 2011 07:15
Last Modified:18 May 2016 05:18

Repository Staff Only: item control page